# SDR P5CA2021030300057

- Difficulty date: March 3, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 20,137 hours, 5,342 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217012
- Part serial: 960717
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE HPSOV EICAS MESSAGE ON FINAL APPROACH. DEFERRED PER MDDR 143259 IAW MEL - 36-11-02-02, CAT C. LP 1195713: R ENG HPSOV REMOVED AND REPLACED IAW AMM 36-11-07   TESTED SERVICEABLE. MEL REVERSED. DMI 143259 CLEARED.
